Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On properties of derivatives


Author: Clifford E. Weil
Journal: Trans. Amer. Math. Soc. 114 (1965), 363-376
MSC: Primary 26.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0176007-2
MathSciNet review: 0176007
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Clarkson, A property of derivatives, Bull. Amer. Math. Soc. 53 (1947), 124-125. MR 0019712 (8:451e)
  • [2] A. Denjoy, Sur les fonctions dérivées sommables, Bull. Soc. Math. France 43 (1915), 161-248. MR 1504743
  • [3] -, Sur une propriété des fonctions dérivées, Enseignement Math. 18 (1916), 320-328.
  • [4] C. Goffman and C. J. Neugebauer, On approximate derivatives, Proc. Amer. Math. Soc. 11 (1960), 962-966. MR 0118792 (22:9562)
  • [5] F. Hausdorff, Mengelehre, Dover, New York, 1944; p. 255. MR 0015445 (7:419g)
  • [6] S. Marcus, On a theorem of Denjoy and on approximate derivatives, Monatsh. Math. 66 (1962), 435-440. MR 0151558 (27:1543)
  • [7] I. Natanson, Theory of functions of a real variable, (translated by L. F. Boron), Ungar, New York, 1960; pp. 213-214. MR 0067952 (16:804c)
  • [8] H. W. Oliver, The exact Peano derivative, Trans. Amer. Math. Soc. 76 (1954), 444-456. MR 0062207 (15:944d)
  • [9] Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1-54. MR 0037338 (12:247c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0176007-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society